# SDR HNAA2023082400323

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 41,165 hours, 36,595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

L/G LEVER DISAGREE MSG IN FLIGHT.  T/S IAW FIM TASK 32-32-00-810-803A STEPS 1,2,9 AND 22. NO DEFECTS NOTED TRANSITORY CONDITION.
